# SDR UALA2013042602943

- Difficulty date: April 26, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 86,452 hours, 13,722 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 5
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAVE "FLAP LIMIT" SHOWING ON BOTH ADI WITH AMBER F-S INDICATION.  TURNED OFF A-T, F-S INDICATION NOW INDICATING NORMAL.  REPLACED TMC, CARRIED OUT TESTS ON MCDP  02 05 30 AND 40 REF MM.  ALL PASSED NO FAULTS RECORDED.  A-C RETURNED TO CATIII TMC IS A LUFTHANSA BORROWED PART PART# 105E7026G3 SNBR 92B1352.  BOX PLACED IN BULK CARGO.  PART REQUIRED TO REPLACE IS MR22300.
